# SDR DHLA2008745616

- Difficulty date: October 8, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT AT BS 482.5 S-27L WITH CORROSION.  REPAIRED FUSELAGE STRINGER 27L FROM BS 476 TO BS 517 IAW B727 SRM 53-10-3 FIG 1 DETAIL 1.
